Cantains: Phenylpropanolamine HCl 25mg+ Chlorphenamine Maleate 2mg+ Paracetamol 500mg
Indication:
- It relieves clogged nose
- headache,fever associated with common cold, flu, and other minor respiratory tract infections.
Dosage
Adult and >12 years old: orally, 1 tablet 3 times/day
Contains: Bromhexine hydrochloride 8 mg
Indication: Bronchial secretion (Mucolytic)
Dosage:
Adults and Patient from 15 year(s)
- Patient regardless of weight
- Bronchial secretion, disorders (of the)
Standard Dosage
- 1 to 2 tablets 3 times a day
Contains: Acetylcysteine 200mg
Indication: Mucolytic
Dosage
Patient from 2 year(s) to 7 year(s)
- Patient regardless of weight
- Bronchial secretion, disorders (of the)
Standard Dosage
- 1 sachet 2 times a day
Patient from 7 year(s)
- Patient regardless of weight
- Bronchial secretion, disorders (of the)
Standard Dosage
- 1 sachet 3 times a day
Not recommend for Kid under 2 years old
Contains: Ibuprofen 400mg
Indication
- Osteoarthritis pain
- Mild to moderate pain
- Rheumatic pain
- Fever
- Migraine, treatment of the attack
Dosage
Patient 12 year(s) to 15 year(s)
Weight>= 30 kg
- Mild to moderate pain
- Fever
Standard Dosage
- Treatment should be short-term
- Respect an interval of at least 6 hours between 2 doses
- 400 mg 1 to 3 times daily
- Contain: Paracetamol 500mg and Caffeine 65mg
- Indication: 1. For Fever 2. Pain relieve from mild to moderate
- Usage: For patients whose age >12years old and adult
- Dosage: 1 tablets x 3 times a day.
- Contain: Paracetamol 500mg Indication: Fever and Pain relieve from mild to moderate
- Usage: For patients whose age >12years old and adult
- Dosage: 1 tablets x 3 times a day.
Contain Paracetamol 500mg
Doliprane is an effective treatment for headaches and fever. Remember to use Doliprane when experiencing pain or fever. It's safe for everyone!
- Usage: For patients whose age >12years old and adult
- Dosage: 1 tablets x 3 times a day.
Co-Plaster Pain Relief Spray
Co-Plaster Pain Relief Patch: 5 Patches/Bag